# SDR MK1Y20220629004

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N279CJ
- Make and model: Boeing 767306
- Aircraft serial: 27958
- Aircraft time: 108,350 hours, 23,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CORROSION ON LONGERON CHORD AT STA 1087 BETWEEN STR 23L AND STR 24L
